# SDR A6WA200940333

- Difficulty date: June 24, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 14,012 hours, 13,539 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 21188002
- Part serial: 21F0599
- Condition: Malfunctioned
- Location: Apu
- Part time: 18,001 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

TROUBLESHOT APU ECU.  FAULT CODES INDICATED INTERNAL ECU FAULT.  REMOVED AND REPLACED ECU IAW AMM 49-61-01.  OPS CHECKS GOOD.  FUEL ODOR DISSIPATED AFTER APU AND PACKS WERE OPERATED.  (K)
